Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some properties of the proper values of a matrix


Author: Y. K. Wong
Journal: Proc. Amer. Math. Soc. 6 (1955), 891-899
MSC: Primary 15.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0076729-7
MathSciNet review: 0076729
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. T. Brauer, Limits for the characteristic roots of a matrix, III, Duke Math. J. vol. 15 (1948) pp. 871-877. MR 0026986 (10:231a)
  • [2] G. Frobenius, Über Matrizen aus nicht-negativen Elementen, K. Preuss. Akad. Sitzungsber. (1912) pp. 456-177.
  • [3] C. Neumann, Untersuchungen über das logarithmische und Newtonsche Potential, Leipzig, Teubner, 1877, XVI, p. 368.
  • [4] J. von Neumann and H. Goldstine, Inverting matrices of higher order, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 1021-1099. MR 0024235 (9:471b)
  • [5] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, I, Berlin, Springer, 1925.
  • [6] G. B. Price, Bounds for determinants with dominant principal diagonal, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 497-502. MR 0041093 (12:793c)
  • [7] A. Wintner, Spektraltheorie der unendlichen Matrizen, von S. Hirzel, 1929.
  • [8] Y. K. Wong, Some inequalities of determinants of Minkowski type, Duke Math. J. vol. 19 (1952) pp. 231-241. MR 0055300 (14:1054e)
  • [9] -, An inequality for Minkowski matrices, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 139-141. MR 0055301 (14:1054f)
  • [10] -, On nonnegative valued matrices, Proc. Nat. Acad. Sci. U.S.A. vol. 40 (1954) pp. 121-124. MR 0062096 (15:926d)
  • [11] J. H. Curtiss, "Monte Carlo'' methods for the iteration of linear operators, Journal of Mathematics and Physics vol. 32 (1954) pp. 209-232. MR 0059622 (15:560b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.0X

Retrieve articles in all journals with MSC: 15.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0076729-7
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society